Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 9, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 19, 2025, 6:06 PM CDT for Jack County, Texas. It was in force for 24 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2025, 6:06 PM CDT (23:06 UTC)
- Expired
- Apr 19, 2025, 6:30 PM CDT
- In force
- 24 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Jack County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 98 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 6:11 PM CDT | TORNADO | 3 Sse Jacksboro, TX | An EF-0 tornado formed approximately 3.5 miles southeast of Jacksboro, near the intersection of Fields Lane and U.S. 281. The tornado formed in open pasture south of Hwy 281, then moved northeast and impacted 2 manufactured homes along Fields Lane, producing l |
| Apr 19, 6:16 PM CDT | TSTM WND DMG | 3 Se Jacksboro, TX | Social media pictures of damage to a manufacturing building. Partial roof removal and damage to garage doors. Possible tornado. |
| Apr 19, 6:18 PM CDT | TORNADO | 3 Se Jacksboro, TX | Media reports tornado crossing Hwy 380 east of Jacksboro. |
| Apr 19, 6:24 PM CDT | TORNADO | 6 Ene Jacksboro, TX | A second EF-0 tornado in Jack County during this event formed approximately 8.5 miles northeast of Jacksboro, or about 3.5 miles south of the Cundiff community in eastern Jack County. The tornado developed just off Coca Cola Ranch Road, west of the intersectio |
| Apr 19, 6:31 PM CDT | TORNADO | 8 Ne Jacksboro, TX | An EF-1 tornado, the third in Jack County on the evening of April 19th, formed near the intersection of State Highway 59 and FM 1810, approximately 3.25 miles west of the Cundiff community in eastern Jack County. Upon formation, the tornado moved northeast, pa |
| Apr 19, 6:32 PM CDT | TORNADO | 8 Ne Jacksboro, TX | Tornado reported at Hwy 59 and FM 1810. |
| Apr 19, 6:38 PM CDT | TORNADO | 9 Wnw Chico, TX | The fourth tornado which occurred in Jack County in association with the severe storms of April 19th, 2025 formed over the extreme northeast portion of the county, near Cundiff Crafton Road and the Wise/Jack County line. The EF-0 tornado moved northeast, produ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 2:23 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.1 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 559 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 372 m²/s²
- 0-3 km storm-relative helicity
- 468 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
442
WFUS54 KFWD 192306
TORFWD
TXC237-192330-
/O.NEW.KFWD.TO.W.0009.250419T2306Z-250419T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
606 PM CDT Sat Apr 19 2025
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Southeastern Jack County in north central Texas...
* Until 630 PM CDT.
* At 605 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Fort Richardson State Park, or 4 miles
southwest of Jacksboro, moving northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Jacksboro and Fort Richardson State Park around 610 PM CDT.
Lake Bridgeport around 620 PM CDT.
Other locations impacted by this tornadic thunderstorm include Lost
Creek Reservoir, Vineyard, Wizard Wells, Cundiff, and Bartons Chapel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This Tornado Warning replaces the Severe Thunderstorm Warning issued
for the same area.
&&
LAT...LON 3314 9792 3305 9821 3318 9830 3342 9792
TIME...MOT...LOC 2305Z 238DEG 34KT 3316 9816
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Shamburger1 follow-up statement
297
WWUS54 KFWD 192309
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
609 PM CDT Sat Apr 19 2025
TXC237-192330-
/O.CON.KFWD.TO.W.0009.000000T0000Z-250419T2330Z/
Jack TX-
609 PM CDT Sat Apr 19 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
SOUTHEASTERN JACK COUNTY...
At 609 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Fort Richardson State Park, or 3 miles south of
Jacksboro, moving northeast at 40 mph. Another possible tornado was
located along Highway 380 just west of Vineyard, moving north at 30
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Jacksboro around 615 PM CDT.
Lake Bridgeport around 620 PM CDT.
Other locations impacted by this tornadic thunderstorm include Lost
Creek Reservoir, Vineyard, Wizard Wells, Cundiff, and Bartons Chapel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3314 9792 3305 9821 3318 9830 3342 9792
TIME...MOT...LOC 2309Z 238DEG 34KT 3318 9812
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
ShamburgerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 19, 1:21 PM CDT, 4 hours 45 minutes earlier. Its key messages:
- A lull in precipitation this afternoon will allow the atmosphere to recover after morning storms.
- Strong to severe thunderstorms are expected to redevelop late this afternoon and evening across our west and northwest counties. Very large hail is the main threat. Heavy rainfall may cause flash flooding tonight.
- The active weather pattern will persist through next week with additional storm chances Tuesday night through Friday.
Area forecast discussion, Apr 19, 1:21 PM CDT, 4 hours 45 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 121 PM CDT Sat Apr 19 2025 ...New Short Term, Long Term, Aviation... .KEY MESSAGES... - A lull in precipitation this afternoon will allow the atmosphere to recover after morning storms. - Strong to severe thunderstorms are expected to redevelop late this afternoon and evening across our west and northwest counties. Very large hail is the main threat. Heavy rainfall may cause flash flooding tonight. - The active weather pattern will persist through next week with additional storm chances Tuesday night through Friday. && .SHORT TERM... /NEW/ /This Afternoon through Sunday Night/ Visible satellite imagery shows some fairly substantial breaks in the cloud cover across North Texas this afternoon. With temperatures climbing into the mid 70s and dewpoints in the mid 60s, the atmosphere is steadily recovering in the wake of morning convection. This is supported by RAP objective analysis which has an axis of 1500 J/kg of SBCAPE slowly spreading back to the north and west. At the surface, our slow moving frontal boundary is draped across our far northwest counties from Abilene to Graham and into south-central Oklahoma. Moisture convergence along this boundary is locally maximized across Young County and this is the area where we'll watch for vigorous convective development later this afternoon. Initial thunderstorm development should be intense with all modes of severe weather possible including very large hail and a few tornadoes, but quick upscale growth into linear segments along the front is expected into the late evening hours. Low level winds will likely remain backed into intermittent waves of lower pressure along the frontal boundary through the late evening. This may periodically enhance the tornado threat into tonight, although there's really no preferred area for this to occur other than broadly across our northwest counties. Low level winds have backed substantially over the last hour, so we'll continue to monitor this through the afternoon as initial storms would be discrete and most likely to produce a tornado. During the overnight hours, the line of thunderstorms will be slow to move eastward, allowing for training thunderstorms across our northwest counties. Rainfall amounts of 2 to 4 inches is likely in this area with isolated totals approaching 6 inches. The current Flood Watch will remain unchanged for this forecast. The complex of storms will approach the I-35 corridor by morning, but will quickly be in a weakening state as the main upper trough pulls off to the northeast. Most areas will pick up some rainfall through mid morning on Sunday, but areas to the south and east of the Metroplex will see lesser totals. This whole area of rain will quickly move east through the morning with clearing occurring through the afternoon hours. All precipitation should end across our far eastern counties by evening with mostly clear and drier conditions expected Sunday night. Dunn && .LONG TERM... /NEW/ /Monday through Saturday/ A lull in the activity is expected Monday into Tuesday as our frontal boundary remains draped across Southeast Texas. We'll see generally mostly sunny skies with near normal temperatures Monday and Tuesday, but moisture will quickly start to return Tuesday afternoon as southerly winds become re-established. Several fast moving disturbances will spread through the Southern Plains Tuesday through Friday and we'll continue to see a period of active weather including the threat for severe storms. Thunderstorms should develop along a dryline Tuesday afternoon to our west and near the retreating warm front across our Central TX counties. Activity will become more widespread Tuesday night into Wednesday morning. We'll have high PoPs on Wednesday, but if an organized complex of storms does move through Tuesday night, then these will likely be too high. A stronger disturbance is expected to move through on Thursday with additional chances for severe thunderstorms and heavy rainfall. This activity should move east of the area on Friday. The active pattern looks to continue beyond next weekend. Dunn && .AVIATION... /NEW/ /18Z TAFs/ VFR prevails across the region in the wake of earlier showers and storms although there are some scattered light showers throughout North and Central TX. The atmosphere is undergoing some recovery this afternoon and additional thunderstorms are expected to develop later in the day, mainly to the west and northwest of the major airports. We'll have a VCTS in from 23-02Z given some potential for storms to develop very near the major airports, but better storm chances are expected during the late overnight hours. We'll have prevailing TSRA from 10-13Z with west winds expected behind the line of convection. Thunderstorms should be in a weakening state by early Sunday morning. VFR will prevail by late morning through the rest of Sunday afternoon. Dunn && .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested this evening across North Texas. Even if activation is not locally requested, any reports of hazardous weather to the National Weather Service are appreciated. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 78 64 77 55 80 / 90 90 60 0 0 Waco 83 65 80 52 82 / 40 60 70 5 5 Paris 79 66 75 50 78 / 60 30 80 10 0 Denton 76 60 74 48 79 / 100 100 60 0 0 McKinney 77 64 75 51 78 / 90 80 70 0 0 Dallas 79 65 77 55 81 / 90 80 70 0 0 Terrell 80 66 76 52 79 / 50 40 60 5 5 Corsicana 83 68 79 55 82 / 20 20 60 10 10 Temple 84 65 80 53 85 / 30 60 70 5 10 Mineral Wells 77 57 76 48 82 / 90 100 10 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Flood Watch through Sunday afternoon for TXZ091>093-100>102. &&
In the hours before
Special weather statement, Apr 19, 5:44 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
544 PM CDT Sat Apr 19 2025
TXZ101-192315-
Jack TX-
544 PM CDT Sat Apr 19 2025
...A strong thunderstorm will impact portions of northeastern Jack
County through 615 PM CDT...
At 543 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Fort Richardson State Park, or 8 miles southeast of
Jacksboro, moving north at 20 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern Jack
County, including the following locations... Lost Creek Reservoir,
Vineyard, Wizard Wells, and Cundiff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Texas.
&&
LAT...LON 3313 9794 3312 9809 3337 9822 3341 9792
TIME...MOT...LOC 2243Z 171DEG 16KT 3317 9803
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
ShamburgerSpecial weather statement, Apr 19, 5:51 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
551 PM CDT Sat Apr 19 2025
TXZ101-192315-
Jack TX-
551 PM CDT Sat Apr 19 2025
...A strong thunderstorm will impact portions of southwestern Jack
County through 615 PM CDT...
At 551 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bryson, or 13 miles southwest of Jacksboro, moving northeast at 35
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Jacksboro and Fort Richardson State Park around 605 PM CDT.
Other locations impacted by this storm include Vineyard, Bartons
Chapel, and Lost Creek Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Texas.
&&
LAT...LON 3314 9843 3338 9831 3316 9795 3300 9826
3301 9830 3301 9843
TIME...MOT...LOC 2251Z 219DEG 28KT 3308 9832
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ShamburgerThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 8:12 PM CDT | Flood Watch | FWD | Cooke, Grayson, Jack, Montague, Wise, Young | 37 hr |
| Apr 18, 9:31 PM CDT | Special Weather Statement | FWD | Montague | 44 min |
| Apr 18, 9:47 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 38 min |
| Apr 19, 2:18 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Palo Pinto, Stephens, Young | 57 min |
| Apr 19, 3:13 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Hood, Palo Pinto, Parker, Stephens | 47 min |
| Apr 19, 4:00 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 30 min |
| Apr 19, 4:30 AM CDT | Special Weather Statement | FWD | Denton, Tarrant | 45 min |
| Apr 19, 8:02 AM CDT | River Flood Warning | FWD | Jack | 8 days |
| Apr 19, 8:28 AM CDT | Special Weather Statement | FWD | Mills | 32 min |
| Apr 19, 8:52 AM CDT | Special Weather Statement | FWD | Hamilton | 23 min |
| Apr 19, 5:44 PM CDT | Special Weather Statement | FWD | Jack | 31 min |
| Apr 19, 5:51 PM CDT | Special Weather Statement | FWD | Jack | 24 min |
| Apr 19, 6:00 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 30 min |
| Apr 19, 6:17 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 17 min |
| Apr 19, 6:24 PM CDT | Tornado Warning | FWD | Jack, Montague, Wise | 51 min |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.